# SDR AALA201803309006

- Difficulty date: March 24, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 22,030 hours, 18,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE AND LOCK.  FOUND DOOR OUT OF SEQUENCE.  BALANCED MECHANISM IAW 52-10-00. OPS NORMAL. OK FOR SERVICE.
